Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Smoking of Marijuana

I am a long time cigarettes and marijauna smoker (20 years) and here recently i have decided to quit smoking both of them. When i got to the end of the first day it felt like there was an angry tornado in my head whirling around in chaos. I felt like i was flying apart at the seems and it was effecting everyone around me. So i tried toughing it out and the next day it got so bad i was locked in my room contemplating just ending it all, permanently. Now i picked them both back up just to get rid of the suicidal thoughts. What i need to know is, is there any type of medication that can be prescribed to me if i tell a doctor the truth about whats going on. I really want to get off of these things but the suicidal thoughts scared the crap out of me and im scared to try again without something to help.
Asked On : Fri, 8 Jan 2010
Answers:  1 Views:  775
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. It is a good that you really are attempting to quit smoking.. What you have been facing are all the symptoms of withdrawl.. If the symptoms of the withdrawl are very severe you must take professional help.. There are few medications to suppress these thoughts, but can be available only with a prescriptions... There are people to help you around and there are friends too that can help you... So please do not get back to your old habits because you cannot suppress the feelings.. You will definitely get help from professionals.. All the best...

Answered: Sat, 9 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor